# SDR AMTA200400740

- Difficulty date: June 14, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2610 · Detection System
- Part: Logic Card
- Part number: 285N0028136
- Part serial: D15390
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG L ENG OH LP2 DISPLAYED.  TROUBLESHOT DISC PER FIM 26-11-11.  REMOVED AND REPLACED AFOLTS CARD.  SYSTEM OP NORMAL.  NO OTHER DISC FOUND.  (M)
